# SDR BJNA961111

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 1A19098
- Condition: Corroded
- Location: Bs 269
- Part time: 52,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO COPR IN LAKE CITY, FLORIDA, THE LATERAL FLOOR SUPPORT ANGLE AT BS 268 BL 11L WAS FOUND WITH EXFOLIATED CORROSION ON THE UNDERSIDE OF THE FLT DECK.  REMOVED CORRODED FLOOR BEAM.  FABRICATED AND INSTALLED NEW FLOOR BEAM IAW B737 SRM 53-10-01 PAGE 1, 51-10-2, 51-41-161 AND 51-40-4.  (M)
